# SDR 03FDEA01328

- Difficulty date: August 8, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: ARC0154501
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP, OB FORWARD HINGE FITTING HAS HYD ACTUATOR'S UPPER OB MOUNT LUG HOLE WITH TOOL MARK.  LT WING IB FLAP OB HINGE (WING SIDE) HYD ACTUATOR ATTACHMENT OB HOLE REPAIRED IAW CMM 57-44-07.
